Chow stability of canonical genus 4 curves
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 1029-1040
https://doi.org/10.4134/BKMS.2013.50.3.1029
Printed May 31, 2013
Hosung Kim
Korea Institute for Advanced Study
Abstract : In this paper, we give sufficient conditions on a canonical genus 4 curve for it to be Chow (semi)stable.
Keywords : moduli of curves, chow stability
MSC numbers : Primary 14D22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd